DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS

M Z DING, C GREBOGI, E OTT

Research output: Contribution to journalArticle

83 Citations (Scopus)
Original languageEnglish
Pages (from-to)167-172
Number of pages6
JournalPhysics Letters A
Volume137
Issue number4-5
Publication statusPublished - 15 May 1989

Cite this

DING, M. Z., GREBOGI, C., & OTT, E. (1989). DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS. Physics Letters A, 137(4-5), 167-172.

DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS. / DING, M Z ; GREBOGI, C ; OTT, E .

In: Physics Letters A, Vol. 137, No. 4-5, 15.05.1989, p. 167-172.

Research output: Contribution to journalArticle

DING, MZ, GREBOGI, C & OTT, E 1989, 'DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS' Physics Letters A, vol. 137, no. 4-5, pp. 167-172.
DING MZ, GREBOGI C, OTT E. DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS. Physics Letters A. 1989 May 15;137(4-5):167-172.
DING, M Z ; GREBOGI, C ; OTT, E . / DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS. In: Physics Letters A. 1989 ; Vol. 137, No. 4-5. pp. 167-172.
@article{79e396c2e2644d4d848ecc27df374f7a,
title = "DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS",
author = "DING, {M Z} and C GREBOGI and E OTT",
year = "1989",
month = "5",
day = "15",
language = "English",
volume = "137",
pages = "167--172",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "4-5",

}

TY - JOUR

T1 - DIMENSIONS OF STRANGE NONCHAOTIC ATTRACTORS

AU - DING, M Z

AU - GREBOGI, C

AU - OTT, E

PY - 1989/5/15

Y1 - 1989/5/15

M3 - Article

VL - 137

SP - 167

EP - 172

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 4-5

ER -